# SDR CALA0001241

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LOWER CORNER STRAP OF AFT CARGO DOOR FRAME CORRODED AT STA 1212, L28R.  THE STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 51-30-2, 51-30-5, 51-10-4, AND 51-30-4.
